MathSciNet Relay Station
MathSciNet bibliographic data
MR2550177 32P05 (32H25)
Lin, Chien-Wei; Wang, Julie Tzu-Yueh Generalizations of rigid analytic Picard theorems. Proc. Amer. Math. Soc. 138 (2010), no. 1, 133–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement